Polopiryna 20 Tablet

Subscribe To When In Stock
You have successfully subscribed to this product

5909990206322

New product

Polapiryna

Warning: Last items in stock!

$8.79

Composition

(1 tablet):

active substance: acetylsalicylic acid 300 mg.

excipients: maize starch, powdered cellulose, microcrystalline cellulose

Action

Analgesic, anti-inflammatory, antipyretic.

indications
  • pain complaints of various types of light and medium intensity, including: headaches, toothache, muscle pain, joint pain,
  • ailments associated with colds and flu with fever,
  • conditions requiring prolonged use of aspirin in high doses, such as rheumatoid arthritis (only on prescription),
  • myocardial infarction and prophylaxis of myocardial infarction.

Dosage

drug should be taken orally, preferably during or after a meal, with plenty of liquid. The tablet may also be dissolved in 1/2 cup of water or milk before use. Symptomatic treatment without medical advice may be given for no more than 3 days. The lowest effective doses should be used.

The usual dosage is:

  • analgesic and antipyretic, usually used: adults: from 300 mg to 600 mg (from 1 to 2 tablets) every 4 hours. Do not take more than 3 g of medicine a day. Adolescents over 12 years of age: from 600 mg to 900 mg (from 2 to 3 tablets) per day.
  • in rheumatic diseases, only on the order of a physician, most often used: in rheumatic fever: 900 mg (3 tablets) 4 times a day; in rheumatoid arthritis: 600 mg (2 tablets) from 3 to 4 times a day.
  • myocardial infarction, prophylaxis of myocardial infarction: from 150 mg to 300 mg daily.

Write a review

Polopiryna 20 Tablet

Polopiryna 20 Tablet

Polapiryna

Related Products

Top